Mathematics Magazine

Vol89-N2

Issue link: http://jmobile.maa.org/i/693312

Contents of this Issue

Navigation

Page 0 of 79

An Official Publication of the Mathematical Association of America MATHEMATICS MAGAZINE Vol. 89, No. 2, April 2016 • Magical finite projective planes • Squigonometry for hyperellipses and supereggs • Geometric phase from amusement rides to falling cats • Testing the universality of quadratic forms

Articles in this issue

Archives of this issue

view archives of Mathematics Magazine - Vol89-N2
loading...
Mathematics Magazine

 

Journals of the Mathematical Association of America (MAA) are available to MAA members in print, online, and mobile versions. The mobile version is ready for your smartphone or tablet.

The mobile editions of the American Mathematical Monthly, Mathematics Magazine, and the College Mathematics Journal are available to MAA members only. Please use your MAA username and password to log in.

If you are not a member, join the MAA today.

For help, please email webmaster@maa.org.

 or  free preview Remember me